# SDR CA050728010

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

THE ENGINE EXPERIENCED A POWER LOSS IN CRUISE.  THE POWER SECTION WAS SHUT DOWN IN FLIGHT.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
